# SDR CALA2010101800482

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 42,718 hours, 22,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 907877501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303.9 STRINGER 15L INTERCOSTAL (REF P/N 90-7877-501) HAVE A CRACK AT BOTTOM FASTENER HOLE (MARKED).  FABRICATED NEW INTERCOSTAL REF BOEING DRAWING 90-7877-501, TRANSFERED HOLES, TREATED AND PRIMED.
